# SDR SWAA2022071118118

- Difficulty date: May 30, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVET STR19L FWD CARGO COMPARTMENT 2022-305557 / [01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B73-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174; REV -. PART NUMBER USED: 143A9481-6 P.O: 2022-100922. CRACK LENGTH IS: 0.150 INCH. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N: A21043208; DUE DATE:15-SEP-22. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] CORRECTED CORRECTIVE ACTION. REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174; REV -. PART NUMBER USED: 143A9481-6 P.O: 2022-100922. CRACK LENGTH IS: 0.150 INCH. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N: A21043208; DUE DATE:15-SEP-22. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174; REV -. PART NUMBER USED: 143A9481-6 P.O: 2022-100922. CRACK LENGTH IS: 0.150 INCH. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N: A21043208; DUE DATE:15-SEP-22.  SEE INDIVIDUAL SIGNS-OFF BELOW.CERTIFIED RII;[04] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174; REV -. PART NUMBER USED: 143A9481-6 P.O: 2022-100922. CRACK LENGTH IS: 0.150 INCH. TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N: A21043208; DUE DATE:15-SEP-22.  SEE INDIVIDUAL SIGNS-OFF BELOW.
